MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR33, 11X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR33, 11X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR33
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Upon inspection, engineering found a small scratch on the trocar and a crack from the tip of the cannula onto the balloon tubing.Engineering leak tested the balloon, but it would not retain air due to the crack on the cannula.The root cause of the crack is likely the result of excess external force applied on the cannula in combination with lipid exposure.During the manufacturing process, all trocars are 100% visually inspected and leak tested prior to packaging.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.This report represents the initial and final report.Based on the description of not being able to inflate the device during initial intake of the complaint, the event was not reported as it is unlikely to cause or contribute to death or serious injury.After engineering's evaluation, the event was deemed reportable as there is potential for death or serious injury due to the crack in the cannula.
 
Event or Problem Description
Myomectomy - "this device cannot inflate." patient status: "fine".

Brand Name
CFR33, 11X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6113807
Report Number2027111-2016-00831
Device Sequence Number13640225
Product Code GCJ
UDI-Device Identifier00607915123222
UDI-Public(01)00607915123222(17)180629(30)01(10)1248823
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/29/2018
Device Model NumberCFR33
Device Catalogue Number101245801
Device Lot Number1248823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2016
Initial Report FDA Received Date11/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1